# SDR DHL200080359C

- Difficulty date: January 24, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO COMPARTMENT FLOOR SUPPORT ANGLE CRACKED 2 INCHES AT STA 640 CLOSE TO L-33 LT.  REMOVED FLOOR SUPPORT ANGLE, FABRICATED AND INSTALLED FLOOR SUPPORT ANGLE IAW SRM 51-1-21, PG 7.  N/R 5416.
